# SDR SWAA2022042085913

- Difficulty date: March 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO;FLOOR PNL 140BF DETERIORATED. / [01] FABRICATED NEW AFT CARGO FLOOR PANEL 140 BF; PER 737-700 AMM 25-52-01-201-801;USING REMOVED LINER AS ATEMPLATE;[02] VERIFIED STEP 1.
